UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Symmetric tessellations on euclidean space-forms

Hartley, MI; McMullen, P; Schulte, E; (1999) Symmetric tessellations on euclidean space-forms. CAN J MATH , 51 (6) 1230 - 1239.

Full text not available from this repository.

Abstract

It is shown here that,for n greater than or equal to 2,the n-torus is the only-n-dimensional compact euclidean space-form which can admit a regular or chiral tessellation. Further, sum a tessellation can only be chiral if n = 2.

Type:Article
Title:Symmetric tessellations on euclidean space-forms
Keywords:polyhedra and polytopes, regular figures, division of space, POLYTOPES
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics

Archive Staff Only: edit this record